MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY LB54 CAMERA LIGHT HANDLE COVER

STERIS CORPORATION - MONTGOMERY LB54 CAMERA LIGHT HANDLE COVER
Model Number Sterile Camera Handle Cover
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via user facility medwatch report number mw5105865 that the packaging tray of their lb54 camera light handle cover was empty.No report of injury.
 
Additional Manufacturer Narrative
After the covers are made, they are placed into trays for packaging.Trays without a cover placed should be discarded per the operating procedures.It is likely that the tray subject of the event did not have a cover placed and was inadvertently packaged by the operator.There have been no other complaints associated with this lot.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.

Brand Name
LB54 CAMERA LIGHT HANDLE COVER
Common Device Name
LIGHT HANDLE COVER
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13549701
Report Number1043572-2022-00015
Device Sequence Number5060092
Product Code FTA
UDI-Device Identifier00724995150143
UDI-Public00724995150143
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSterile Camera Handle Cover
Device Catalogue NumberLB54
Device Lot Number7599753
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown